Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 393, Number 4, Pages 453–455 (Mi dan1661)  

This article is cited in 1 scientific paper (total in 1 paper)

The spectrum of a linear Hamiltonian system and symplectic geometry of a complex Artin space

V. V. Kozlov



English version:
Doklady Mathematics, 2003, 68:3, 385–387

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Restrictions of Quadratic Forms to Lagrangian Planes, Quadratic Matrix Equations, and Gyroscopic Stabilization”, Funct. Anal. Appl., 39:4 (2005), 271–283  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:98

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021